# SDR AALA20120708006

- Difficulty date: July 8, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 35,553 hours, 14,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8370
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR, PANEL AT LOWER CORNER (DOOR CUT-OUT), INBOARD LEG OF PANEL, HAS CRACKED AT CREASE ANGLE ATTACH POINT.  INSTALLED REPAIR ANGLE PER SRM 51-70-11-2R.
